# SDR DLL14952812

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5755 · Spoilers
- Part: Te Corner
- Condition: Damaged
- Location: Rt Wing
- Component: 1529102178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT WING SPOILER PANEL WAS FOUND WITH TRAILING EDGE CORNER DAMAGE APPROXIMATELY 6 INCH BY 6 INCH AREA TO TOP AND BOTTOM SKIN.  ACCOMPLISHED BONDED REPAIRS PER SRM 57-52-00.
